Journal article icon

Journal article

Meromorphic line bundles and holomorphic gerbes

Abstract:

We will consider the relationship of the topology of (normalizations of) divisors inside complex manifolds with holomorphic gerbes and meromorphic line bundles on these manifolds. If the normalization of the divisor has non-zero first Betti number then the manifold has either (1) a non-trivial holomorphic gerbe which does not trivialize meromorphically or (2) a meromorphic line bundle not equivalent to any holomorphic line bundle. Similarly, higher Betti numbers of divisors correspond to high...

Expand abstract

Actions


Access Document


Publisher copy:
10.4310/MRL.2011.v18.n6.a3

Authors


Ballico, E More by this author
Ben-Bassat, O More by this author
Journal:
Mathematical Research Letters
Volume:
18
Issue:
6
Pages:
1071-1084
Publication date:
2011-11-05
DOI:
EISSN:
1945-001X
ISSN:
1073-2780
URN:
uuid:ece9af73-ad18-4699-81ed-11967047d0cb
Source identifiers:
357061
Local pid:
pubs:357061
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP